MAUDE Adverse Event Report: CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE); RAZOR, SURGICAL

CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE); RAZOR, SURGICAL
Model Number 4406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Material no.: 4406.Batch no.: unknown.It was reported a large area of redness, irritation, and abrasions on the patient's abdomen.Per email: i'm reaching out to report a product complaint/incident that happened at surgery.Pease see the below information for details.I'm working to get a photo of the patient from the customer.I've already had a follow up meeting and performed additional education with the customer.Item # 5513e and 4406.Date of incident: (b)(6) 2021.A large area of redness, irritation, and abrasions on the patient's abdomen omitted.Follow up information received on 3/3/2021, stated the following, making this a reportable event.I do not have the specific lot #.The customer has a photo of the affected patient area, but they are waiting for their quality team to determine if they are allowed to send it to me.The case was canceled due to the significant irritation of the skin.

Brand Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Common Device Name
RAZOR, SURGICAL
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
MDR Report Key11600616
Report Number1423507-2021-00019
Device Sequence Number3460105
Product Code LWK
UDI-Device Identifier10885403473142
UDI-Public(01)10885403473142
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4406
Device Catalogue Number4406
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/31/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;